# SDR ASMF200410019

- Difficulty date: October 24, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 40,589 hours, 29,617 cycles
- Engine: Pwa JT8D219
- Engine time: 35,626 hours, 27,371 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Strainer
- Part number: 699151
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, RT ENGINE STRAINER CLOGGED LIGHT TURNED ON. ENGINE WAS RESTARTED AND ACCELERATED TURNING OFF THE LIGHT IAW MM 79-35-00.  AS A PRECAUTIONARY ACTION, AT GDL THE FILTER WAS REPLACED IAW MM 79-20-06, TESTS WERE CORRECT.
